# SDR DHL200180266C

- Difficulty date: November 27, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT ANGLE CRACKED 1 IN AT STA 1700 BL 48R.  REMOVED DAMAGED ANGLE PER SRM 53-2-0.  FABRICATED ANGLE PER SRM 53-2-0.  CLEANED,TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED ANGLE PER SRM 51-3-0.
